# SDR P5CA0401023

- Difficulty date: December 21, 2003
- Submitted: January 6, 2004
- Operation: Air carrier
- Aircraft: N920FT
- Make and model: Boeing 747249F
- Aircraft serial: 22237
- Aircraft time: 74,739 hours, 18,214 cycles
- Engine: Pwa JT9D7Q
- Engine time: 70,345 hours, 12,827 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Bird Strike
- Location: Nr 4 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING POST FLT INSPECTION FOUND BIRD STRIKE DAMAGE TO NR 4 ENG.  REMOVED AND REPLACED FAN BLADE SET PER WIC M 7111-001.  REPLACED NOSE COWL PER WIC M 7220-001 ENG INSPECTION CARRIED OUT PER 72-00-00 NIL DEFECTS.
